Abdelkader Saadi, Mohamed Houas

DOI Number
First page
Last page


In this paper, we study existence, uniqueness and Ulam-Hyers stability of solutions for integro-differential equations involving two fractional orders. By using Banach's fixed point theorem, we obtain some sufficient conditions for the existence and uniqueness of solution for the mentioned problem. Furthermore, we derive the Ulam-Hyers stability and the generalized Ulam-Hyers stability of solution. At the end, an illustrative example is discussed.


differential equations, two fractional orders, stability of solutions.

Full Text:



A. Alsaedi, S.K. Ntouyas. B. Ahmad and A. Hobiny, Nonlinear Hadamard fractional differential equations with Hadamard type nonlocal non-conserved conditions, Adv. Difference. Equ., 285 (2015), 1-13.

Z. Andras, A.R. Meszaros, Ulam-Hyers stability of dynamic equations on time scales via Picard operators, Appl. Math. Comput., 219, (2013), 4853-4864.

M. Benchohra, S. Bouriah, Existence and stability for nonlinear boundary value problem for implicit differential equations of fractional order, Maroccan J.Pure and Apll. Anal.(MJPAA)., 1(1), 2015, 22-37.

M. Benchohra, J. E. Lazreg, Existence and Ulam stability for nonlinear implicit fractional differential equations with Hadamard derivative, Stud.Univ. Babes-Bolyai Math., 62(1) (2017), 27-38.

M. Houas: Existence and stability results for hybrid fractional q-differential pantograph equations. Asia Mathematika., 5 (2)(2021), 1-15.

M. Houas, Existence of solutions for fractional differential equations involving two Riemann-Liouville fractional orders, Anal. Theory Appl., 34(3) (2018), 253-274.

M. Houas, J.Ouled Melha, Existence and uniqueness results for a coupled system of Hadamard fractional di erential equations with multi-point boundary conditions, Facta Univ. Ser. Math. Inform., 35(3) (2020), 843-856.

M. Houas, Z. Dahmani, New results for a system of two fractional differential equations involving n Caputo derivatives, Kragujevac. J. Math., 38 (2014), 283-301.

M. Houas, Z. Dahmani, On existence of solutions for fractional differential equations with nonlocal multi-point boundary conditions, Lobachevskii. J. Math., 37(2) (2016), 120-127.

M. Houas, M. Bezziou, Existence and stability results for fractional differential equations with two Caputo fractional derivatives, Facta Univ. Ser. Math. Inform., 34(2) (2019), 341-357.

R.W. Ibrahim, Ulam stability of boundary value problem, Kragujevac. J. Math., 37(2) (2013), 287-297.

F. Jarad, T. Abdeljawad and D. Baleanu, Caputo-type modification of the Hadamard fractional derivatives, Adv. Differ. Equ., 142 (2012), 1-8.

A.A.Kilbas, H.M. Srivastava and J.J.Trujillo, Theory and applications of fractional differential equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam (2006).

V. Lakshmikantham and A. S. Vatsala: Basic theory of fractional differential equations. Nonlinear. Anal., 69 (2008), 2677-2682.

W. Shammakh, A study of Caputo-Hadamard-type fractional differential equations with nonlocal boundary conditions. Journal of Function Spaces., 2016, Article ID 7057910, (2016), 1-10.

H. M. Srivastava: Diabetes and its resulting complications: Mathematical modeling via fractional calculus., Public Health Open Access. 4(3) (2020), 1-5.

H. M. Srivastava: Fractional-Order Derivatives and Integrals: Introductory Overview and Recent Development . Kyungpook Math. J. 60 (2020), 73-116.

H. M. Srivastava, S. Deni, M. Khaled, and M. Saad: An efficient semi-analytical method for solving the generalized regularized long wave equations with a new fractional

derivative operator . J. King Saud Univ. Sci. 33 (2021), 101-345.

H. M. Srivastava: Some parametric and argument variations of the operators of fractional calculus and related special functions and integral transformations., J. Non- linear Convex Anal. 22 (2021), 1501-1520.

H. M. Srivastava: An introductory overview of fractional-calculus operators based upon the Fox-Wright and related higher transcendental functions., J. Adv. Eng. Comput. 5 (2021), 135-166.

A.Taieb, Stability of singular fractional systems of nonlinear integro- differential equations, Lobachevskii. J. Math., 40(2) (2019), 219-229.

J. Tariboon, S.K. Ntouyas and C. Thaiprayoon. Nonlinear Langevin equation of Hadamard-Caputo type fractional derivatives with nonlocal fractional integral conditions. Adv. Math. Ph., 2014 . Article ID 372749, (2014), 1-15.

P. Thiramanus, S.K. Ntouyas and J. Tariboon, Positive solutions for Hadamard fractional differential equations on infinite domain, Adv. Difference. Equ., 83 (2016), 1-18.

J. Wang, L. Lv and Y. Zhou, Ulam stability and data dependence for fractional differential equations with Caputo derivative, Electron. J. Qual. Theory Differ. Equ., 63, (2011), 1-10.

W.Yang, Y. Qinc, Positive solutions for nonlinear Hadamard fractional differential equations with integral boundary conditions, Science Asia., 43 (2017), 201-206.

DOI: https://doi.org/10.22190/FUMI210216009S


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)